Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from nightfall, doing exercise the problem begins. How do I get rid of this?

HELLO SIR I AM NITIN I WAS SUFFER FROM NIGHTFALL SINCE LAST FOUR YEAR...MANY OF DOCTOR ADVISE ME FOR REGULAR MASTARBUTE FOR AVOID NIGHT FALL...BUT I LL TRY THIS...WHEN EVER I JOIN GYM FOR EXCERCISE MY NIGHTFALL PROBLEM ALSO START FROM BEGINNING..PLZ ADVISE ME HOW TO PREVENT THIS PROBLEM I LL TRY EVERYTHING...BUT I CAN T UNDERSTAND HOW TO GET RID OF THIS...PLEASE HELP ME
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing to HCM

Your problem of night fall can't be medically explained as exercise induced. Night fall is normal in early ages. Your doctor has rightly said you to regularly ejaculate the semen at intervals. Also keep yourself distant from arousing pictures,videos,gossip etc. These things also leads to increase night fall. Start meditation and keep yourself calm. These things will help you.

Take Care
Dr.Indu Bhushan
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor